# SDR DXTA2025101005248

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N620QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0162
- Aircraft time: 6,782 hours, 4,454 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT OVER SEAT 10 IS NOT WORKING. WE HAVE TURNED THE EMER LIGHTS TO THE ARM POSITION AND THAT LIGHT IS THE ONLY ONE THAT DOES NOT WORK. IT ALSO DOES NOT WORK WITH THE EMER SWITCH IN THE ON POSITION. CORRECTIVE ACTION: ARRIVED ON SITE AND GAINED ACCESS TO LIGHT AVER SEAT 10. TOOK PICTURES OR PN ON LIGHT ASST AND SENT TO MCC PER REQUEST LIGHT PLACED ON ORDER 08/10 CG ARRIVED ON SITE AND GATHERED NEW LIGHT ASSY FROM FBO. TEMP INSTALLED NEW LIGHT ASSY INTO AIRCRAFT FOR PRELIMINARY OPS CHECK. FOUND NEW LIGHT TO WORK INTERMITTENTLY, INSPECTED CONNECTOR & ROUND GROUND WIRE BROKEN AT PIN CONNECTOR, NEW LIGHT BAD FROM STOCK. SPOKE WITH MCC AND PLACED NEW LIGHT ON ORDER. 08/10 CG REMOVED FAULTY CABIN LIGHT ASSEMBLY  AND INSTALLED NEW CABIN LIGHT ASSEMBLY  IAW WDM 25-92-08. OPS CHKD GOOD.
